# SDR USAA010045

- Difficulty date: January 15, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N630AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Part time: 21,104 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FORWARD COAT CLOSET TRACK CORRODED 3 INCHES BY 2 INCH, STATION 377.7, LBL 45.75.  INSTALLED NEW SEAT TRACK PER SRM 51-10-00.  (M)
